Open Access Library Journal

Volume 1, Issue 7 (October 2014)

ISSN Print: 2333-9705   ISSN Online: 2333-9721

Google-based Impact Factor: 0.44  Citations  

Approximate Analysis of an M/M/1 Markovian Queue Using Unit Step Function

   PP. 1-5  
DOI: 10.4236/oalib.1100973    1,296 Downloads   1,749 Views   Citations
Author(s)

ABSTRACT

This study analyzes a single server queueing model with a time-dependent arrival rate and service rate is constant. In this model, the incoming arrivals are Poisson stream; service time is exponentially distributed and the first-come first-served queueing discipline. We obtain an explicit expression for the state probability distribution with time-dependent arrival rate using unit step function.

Cite this paper

Garg, D. (2014) Approximate Analysis of an M/M/1 Markovian Queue Using Unit Step Function. Open Access Library Journal, 1, 1-5. doi: 10.4236/oalib.1100973.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.